Update on Metfornin

So now I have had 2 weeks on this medication. Here are some of the things that I am dealing with -

1) My highs seem to have gone higher. Same food, but the high has jumped from 180's to 240's. Not sure if this is related to the medication.
2) Gastrointestinal problems seem to come and go. Some days I have almost painful gas and other days nothing. I am going to try some of the ideas sent by others like eating the medication in the middle of supper.
3) Odd stuff happening to the body. Every once in a while I get a odd feeling. Almost reminds me of hypoglycemia that I used to experience with Glyburide. But I checked my sugar, it was 180. So it was not low sugars, must be something related to the medication.

The fasting sugars have not dipped yet, but I am willing to wait.

Comments

Anonymous said…
I have lived with Diabetes for the last 3 years, it's not easy. I wish you the best of luck
Anonymous said…
starting metfomin is not 'given up', diabetic cannot avoid medication as it is one of the 3 things we need to follow 'diet, exercise and medication'. for sure it will get worst with age and these 3 things we do will slow down the curve. lets be happy, we are still fortunate as compare to many others in this world

Popular posts from this blog

Nyquil got to my diabetes

Fenugreek seeds helping keep sugars in check

Long term impact of eating Paneer